MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSX-800
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported via account representative reported: ¿it has happened again, the same situation¿ and ¿disfigured and had taken on a different shape.Like someone took a piece of string and put it on the center of the implant and tightened it up, kind of like a double implant or a depressed section of the implant.¿ healthcare professional further reported "shaped differently, disfigured", "malformed", "creases" and "odd shape".Affected side is left.The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: - varied injurie : unable to observe as it is not related to the manufacturing process.- wrinkling: observed.- device appearance: observed deformation on device.As per the investigation procedure, crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Account representative reported: ¿it has happened again, the same situation¿ and ¿disfigured and had taken on a different shape.Like someone took a piece of string and put it on the center of the implant and tightened it up, kind of like a double implant or a depressed section of the implant.¿ this record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
Implant due to aesthetic appearance of the product, the otherwise unnecessary surgery would be considered a serious harm, severity 3.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device appearance.
 
Additional Manufacturer Narrative
A review of the device history record has been or will be initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
The previously reported events were initially reported from a healthcare professional.Healthcare professional further reported "shaped differently, disfigured", "malformed", "creases" and "odd shape".The device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21968654
Report Number9617229-2025-07325
Device Sequence Number8141751
Product Code FTR
UDI-Device Identifier10888628033467
UDI-Public(01)10888628033467(10)1228622(11)240220(17)290120
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Catalogue NumberSSX-800
Device Lot Number1228622
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/07/2025
06/05/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/03/2025
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic
Patient RaceWhite